Alert archive / Kentucky / Tornado Warnings in 2023
Tornado Warning 2, NWS Louisville, KY
NWS Louisville, KY issued this tornado warning at Jan 3, 2023, 2:21 AM CST for Butler County, Edmonson County, Warren County, Kentucky. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 3, 2023, 2:21 AM CST (08:21 UTC)
- Expired
- Jan 3, 2023, 2:45 AM CST
- In force
- 24 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Butler County, KY, Edmonson County, KY, Warren County, KY
The radar
The Louisville radar (KLVX), 85 km from the middle of the area, began a volume at 08:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 8.4 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 283 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 744 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 204 m²/s²
- 0-3 km storm-relative helicity
- 205 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.3
The text
As transmitted.
335
WFUS53 KLMK 030821
TORLMK
KYC031-061-227-030845-
/O.NEW.KLMK.TO.W.0002.230103T0821Z-230103T0845Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Louisville KY
221 AM CST Tue Jan 3 2023
The National Weather Service in Louisville has issued a
* Tornado Warning for...
East central Butler County in south central Kentucky...
North central Warren County in south central Kentucky...
Central Edmonson County in south central Kentucky...
* Until 245 AM CST.
* At 221 AM CST, a severe thunderstorm capable of producing a tornado
was located 11 miles northwest of Plum Springs, moving northeast at
45 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Brownsville around 240 AM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3733 8628 3733 8619 3734 8619 3733 8617
3720 8606 3709 8654 3716 8659
TIME...MOT...LOC 0821Z 243DEG 39KT 3715 8650
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
RJS3 follow-up statements
999
WWUS53 KLMK 030830
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
230 AM CST Tue Jan 3 2023
KYC227-030840-
/O.CAN.KLMK.TO.W.0002.000000T0000Z-230103T0845Z/
Warren KY-
230 AM CST Tue Jan 3 2023
...THE TORNADO WARNING FOR NORTH CENTRAL WARREN COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 3732 8627 3733 8617 3720 8606 3716 8639
3717 8641 3716 8641 3716 8643 3720 8646
TIME...MOT...LOC 0830Z 239DEG 37KT 3720 8641
$$
KYC031-061-030845-
/O.CON.KLMK.TO.W.0002.000000T0000Z-230103T0845Z/
Butler KY-Edmonson KY-
230 AM CST Tue Jan 3 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 AM CST FOR EAST
CENTRAL BUTLER AND CENTRAL EDMONSON COUNTIES...
At 230 AM CST, a severe thunderstorm capable of producing a tornado
was located 7 miles west of Brownsville, moving northeast at 45 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Brownsville around 240 AM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
&&
LAT...LON 3732 8627 3733 8617 3720 8606 3716 8639
3717 8641 3716 8641 3716 8643 3720 8646
TIME...MOT...LOC 0830Z 239DEG 37KT 3720 8641
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
RJS443
WWUS53 KLMK 030835
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
235 AM CST Tue Jan 3 2023
KYC031-030845-
/O.CAN.KLMK.TO.W.0002.000000T0000Z-230103T0845Z/
Butler KY-
235 AM CST Tue Jan 3 2023
...THE TORNADO WARNING FOR EAST CENTRAL BUTLER COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 3733 8617 3725 8612 3719 8638 3723 8640
3726 8637 3732 8627
TIME...MOT...LOC 0835Z 241DEG 42KT 3724 8634
$$
KYC061-030845-
/O.CON.KLMK.TO.W.0002.000000T0000Z-230103T0845Z/
Edmonson KY-
235 AM CST Tue Jan 3 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 AM CST FOR NORTHERN
EDMONSON COUNTY...
At 235 AM CST, a severe thunderstorm capable of producing a tornado
was located near Brownsville, moving northeast at 50 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northern Edmonson County, including the following locations... Ollie,
Segal, Lindseyville, Black Gold, Bee Spring, Broadway, Sweeden,
Stockholm, Straw and Huff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Tornadoes are extremely difficult to see and confirm at night. Do
not wait to see or hear the tornado. TAKE COVER NOW!
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3733 8617 3725 8612 3719 8638 3723 8640
3726 8637 3732 8627
TIME...MOT...LOC 0835Z 241DEG 42KT 3724 8634
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
RJS084
WWUS53 KLMK 030844
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
244 AM CST Tue Jan 3 2023
KYC061-030853-
/O.EXP.KLMK.TO.W.0002.000000T0000Z-230103T0845Z/
Edmonson KY-
244 AM CST Tue Jan 3 2023
...THE TORNADO WARNING FOR NORTHERN EDMONSON COUNTY WILL EXPIRE AT
245 AM CST...
The Tornado Warning that was previously in effect has been reissued
for northeast Edmonson County and is in effect until 330 AM CST.
Please refer to that bulletin for the latest severe weather
information.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Louisville.
LAT...LON 3733 8617 3725 8612 3719 8638 3723 8640
3726 8637 3732 8627
TIME...MOT...LOC 0843Z 243DEG 39KT 3727 8626
$$
RJSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Jan 3, 2:13 AM CST, 8 minutes earlier.
Area forecast discussion, Jan 3, 2:13 AM CST, 8 minutes before
Area Forecast Discussion National Weather Service Louisville KY 313 AM EST Tue Jan 3 2023 .Short Term...(Today and tonight) Issued at 313 AM EST Tue Jan 3 2023 --------------------------------------------------------------------- Key Messages * Threat for isolated strong to severe thunderstorms exists today through early Wednesday. Gusty winds are the main threat, although an isolated spin-up tornado cannot be ruled out. * Widespread 1-2" of rainfall expected through this afternoon; isolated 3+" totals possible due to training of convection. Predominantly minor/nuisance flooding is expected in low-lying areas where the heaviest precipitation falls. * Gusty southerly winds of 25-35 mph possible today. * Record warm temperatures possible today. --------------------------------------------------------------------- ======================================= Early Morning Analysis and Environment ======================================= Surface analysis this morning reveals a surface low near the KS/MO border with a warm front draped eastward across central IL/IN/OH, placing our region well within the warm sector. Surface obs across southern Indiana and central Kentucky are generally in the low to mid 60s for T/Tds, with the highest values across southern Kentucky. A quick glance farther to the south reveals some upper 60s dewpoints across portions of central/western Tennessee. Widespread showers and occasional thunderstorms continue to impact most of the region, though activity until recent has been relatively 'elevated' in nature to keep the severe threat low. In recent hours, though, there has been a slow uptick in dewpoints across the south, and with higher dewpoints off to our south/west advecting this way, the small stable layer near the surface has begun to erode and the atmosphere slowly has destabilized (albeit at marginal levels) from south to north. ================ Severe potential ================ We are already seeing activity across western/southern Kentucky and Tennessee show some modest organization within areas where marginal SBCAPE and minimal SBCIN coincide, which has prompted some warnings. VWP hodographs from KOHX show long, clockwise curving signatures supportive of high amounts of SRH in an environment of strong deep layer shear. Storms across southern and central Kentucky will continue to be capable of severe weather in this environment, though overall severe activity should stay isolated in nature for the next 2-3 hours. Some high-res guidance suggests that a fairly large line/QLCS will develop toward dawn and push through the region. While the guidance varies on the overall strength of this line (some weaken it shortly after sunrise, others strengthen it), given there will likely be some meager amounts of SBCAPE to work with, any mesovortices within the line could be capable of damaging wind gusts and/or brief spin up tornadoes. Additional convection may develop ahead of the cold front tonight into early tomorrow morning, depending on how much destabilization we see in the wake of the morning/afternoon activity. Confidence in the strength of the convection remains low, though. Should stronger or severe storms develop, they would likely pose a damaging wind gust threat as well as the potential for an isolated tornado. =============== Flood potential =============== Highest rainfall totals through early this morning have generally been along and west of I-65, with amounts ranging from 0.5" to 1". There have been some locally higher amounts in some of the stronger convective bands, where radar estimates have pushed a little over 2". All of this has been well within FFG across the region. Looking upstream, there is quite a bit of stratiform rainfall with heavier convective bands/lines embedded. Given the activity we've had so far this morning, and what is anticipated to arrive later today, think most areas will be able to handle the rain OK. There could be some localized flooding where the heavier rain bands set up, but given these issues will likely not be widespread, will hold off on a flood watch. If it appears we may have a more wider area of heavier rainfall, or if there are good/consistent signals for widespread heavy rainfall tonight into early Wednesday that would overlap areas already impacted by the morning rain, a flood watch may be needed. This will be monitored through the morning. && .Long Term...(Wednesday through Monday) Issued at 300 AM EST Tue Jan 3 2023 Wednesday... At the start of the extended period, a surface cold front associated with an occluding low pressure system over the Upper Midwest will likely be exiting east through east-central KY with showers coming to an end by early Wednesday afternoon. Expect Wednesday to be the warmest day of the extended period with temperatures remaining nearly steady in the lower 50s (SW IN) to lower 60s (central KY) through the first half of the day before starting to drop off in the afternoon and evening behind the front. After several days of temperatures well above normals, we will begin to trend back towards seasonably cool temps Wednesday night with overnight lows in the mid to upper 30s. Thursday - Friday... For the end of the week, the large stacked low will gradually eject eastward out of the Upper Midwest and through the Great Lakes regions, eventually being swept into the Atlantic by Friday night. In its wake, the upper level pattern will begin to flatten out and high pressure will briefly drift over the region. Expect mostly dry weather during this time frame, although some light precip cannot be ruled out for Thursday (mainly north of I-64) as the upper low passes to the north. High temperatures will generally be in the 40s, with portions of south-central KY reaching into the lower 50s on Thursday. Overnight lows will be in the lower 30s. Saturday and Beyond... Precipitation chances will return by Saturday as a compact shortwave ripples through the quasi-zonal flow aloft. At the surface, an associated area of low pressure will push out of the mid MS Valley and quickly move across the lower OH/TN Valleys. For now, best chances of precip look to be during the day Saturday with things then drying out for Sunday. Expect high temperatures to range from lower to mid 40s across southern IN to the upper 40s and lower 50s across south-central KY. Low temperatures will continue to be in the lower to mid 30s each night. && .Aviation...(06Z TAF Issuance) Issued at 1232 AM EST Tue Jan 3 2023 Complicated forecast in the short term. Current regional radars show widespread showers and thunderstorms, with the bulk of the activity generally west of the I-65 corridor. These showers and storms will continue through the morning hours and gradually push eastward. Any TAF site impacted by a heavier shower or storm will see greatly reduced visibilities/ceilings, and perhaps even a brief wind shift. Rain/Storm activity will gradually taper down from west to east this afternoon, and eventually all sites should rise to VFR cigs/vis. Additional shower and storm development is possible this evening, but confidence in redevelopment of precipitation and areal coverage remains low. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...None. KY...None. && Short Term...DM Long Term...JML Aviation...DM
Hazardous weather outlook, Jan 2, 2:50 PM CST, 11 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 350 PM EST Mon Jan 2 2023 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-032100- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt- Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford- Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle- Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln- Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell- Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 350 PM EST Mon Jan 2 2023 /250 PM CST Mon Jan 2 2023/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Showers and thunderstorms are expected tonight. Some of the storms may become strong to severe with the main threat being locally damaging wind gusts or perhaps a brief spin up tornado. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Rounds of showers and thunderstorms are expected Tuesday into early Wednesday. A threat for strong to severe thunderstorms exists depending on the amount of available instability. The main threat with any isolated strong or severe storm would be damaging wind gusts and an isolated spin-up tornado. Widespread rainfall could be locally heavy, possibly leading to localized minor flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed later tonight through early Wednesday. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. CSG/13
In the hours before
Special weather statement, Jan 3, 12:40 AM CST, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Louisville KY
1240 AM CST Tue Jan 3 2023
KYZ061-070-071-030715-
Warren KY-Logan KY-Butler KY-
1240 AM CST Tue Jan 3 2023
...A strong thunderstorm will impact portions of northeastern Logan,
central Butler and northwestern Warren Counties through 115 AM CST...
At 1239 AM CST, Doppler radar was tracking a strong thunderstorm 13
miles northeast of Russellville, moving northeast at 40 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of northwestern
Warren, northeastern Logan and central Butler Counties, including the
following locations... Dimple, Leetown, Rockland, Brooklyn, Buffalo
Fork, Huldeville, Woodbury, Sharer, Reedyville and Richelieu.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Louisville.
&&
LAT...LON 3689 8676 3703 8690 3731 8656 3710 8633
TIME...MOT...LOC 0639Z 232DEG 36KT 3701 8676
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
RJSSpecial weather statement, Jan 3, 1:20 AM CST, 1 hour 1 minute before
Special Weather Statement
National Weather Service Louisville KY
120 AM CST Tue Jan 3 2023
KYZ027-061-062-071-030745-
Grayson KY-Warren KY-Edmonson KY-Butler KY-
120 AM CST Tue Jan 3 2023
...A strong thunderstorm will impact portions of northeastern Butler,
eastern Grayson, northwestern Warren and northwestern Edmonson
Counties through 145 AM CST...
At 120 AM CST, Doppler radar was tracking a strong thunderstorm 11
miles east of Morgantown, moving northeast at 60 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Leitchfield around 140 AM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3756 8620 3751 8607 3740 8605 3734 8615
3735 8616 3734 8616 3709 8659 3727 8662
TIME...MOT...LOC 0720Z 230DEG 51KT 3726 8648
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
RJSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 3, 12:40 AM CST | Special Weather Statement | LMK | Butler | 35 min |
| Jan 3, 1:20 AM CST | Special Weather Statement | LMK | Grayson | 25 min |
| Jan 3, 1:24 AM CST | Severe Thunderstorm Warning | LMK | Butler, Logan | 36 min |
| Jan 3, 1:48 AM CST | Tornado Warning | LMK | Butler, Logan, Warren | 27 min |
| Jan 3, 2:10 AM CST | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Warren | 20 min |
| Jan 3, 2:23 AM CST | Areal Flood Advisory | LMK | Butler, Edmonson, Grayson, Hardin, Warren | 3 hr |
| Jan 3, 2:41 AM CST | Flash Flood Warning | LMK | Butler, Edmonson, Grayson, Hardin | 3 hr |
| Jan 3, 2:43 AM CST | Tornado Warning | LMK | Edmonson, Grayson, Hardin, Hart, Larue | 47 min |
| Jan 3, 3:06 AM CST | Flood Watch | LMK | Allen, Anderson, Barren, Bourbon, Breckinridge, Bullitt and 31 more | 9 hr |
| Jan 3, 3:11 AM CST | Flash Flood Warning | LMK | Anderson, Bullitt, Hardin, Larue, Marion, Nelson and 1 more | 7 hr |
| Jan 3, 3:17 AM CST | Severe Thunderstorm Warning | LMK | Larue, Nelson | 28 min |
| Jan 3, 3:43 AM CST | Special Weather Statement | LMK | Nelson | 32 min |
| Jan 3, 4:04 AM CST | Severe Thunderstorm Warning | LMK | Ohio | 26 min |
| Jan 3, 4:21 AM CST | Flash Flood Warning | LMK | Breckinridge, Grayson, Hardin, Meade, Ohio | 6 hr |
| Jan 3, 4:26 AM CST | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Ohio | 34 min |
| Jan 3, 4:31 AM CST | Areal Flood Advisory | LMK | Jefferson | 3 hr |
| Jan 3, 5:02 AM CST | Flash Flood Warning | LMK | Bullitt, Hardin, Nelson, Spencer | 6 hr |
| Jan 3, 5:10 AM CST | Severe Thunderstorm Warning | LMK | Butler, Logan | 20 min |
| Jan 3, 5:23 AM CST | Tornado Warning | LMK | Butler, Logan, Warren | 37 min |
| Jan 3, 5:37 AM CST | Special Weather Statement | LMK | Bullitt | 23 min |
| Jan 3, 5:44 AM CST | Flash Flood Warning | LMK | Butler, Edmonson, Grayson, Hardin | 5 hr |
| Jan 3, 5:50 AM CST | Flash Flood Warning | LMK | Bullitt, Jefferson, Shelby, Spencer | 5 hr |
| Jan 3, 5:52 AM CST | Severe Thunderstorm Warning | LMK | Barren, Butler, Edmonson, Grayson, Hardin, Hart and 1 more | 38 min |
| Jan 3, 6:15 AM CST | Special Weather Statement | LMK | Shelby | 30 min |
| Jan 3, 6:28 AM CST | Special Weather Statement | LMK | Hart, Larue | 32 min |
| Jan 3, 6:34 AM CST | Severe Thunderstorm Warning | LMK | Green, Hardin, Hart, Larue, Nelson, Taylor | 26 min |
| Jan 3, 6:42 AM CST | Severe Thunderstorm Warning | LMK | Allen, Simpson, Warren | 33 min |
| Jan 3, 7:01 AM CST | Severe Thunderstorm Warning | LMK | Harrison, Scott | 29 min |
| Jan 3, 7:15 AM CST | Special Weather Statement | LMK | Nelson, Washington | 30 min |
| Jan 3, 7:25 AM CST | Flash Flood Warning | LMK | Anderson, Bourbon, Clark, Fayette, Franklin, Harrison and 9 more | 3 hr |
| Jan 3, 7:27 AM CST | Severe Thunderstorm Warning | LMK | Barren, Metcalfe | 33 min |
| Jan 3, 7:29 AM CST | Severe Thunderstorm Warning | LMK | Allen, Barren, Monroe | 31 min |
| Jan 3, 7:36 AM CST | River Flood Warning | LMK | Ohio | 65 hr |
| Jan 3, 7:42 AM CST | Areal Flood Advisory | LMK | Allen, Anderson, Barren, Bourbon, Breckinridge, Bullitt and 31 more | 6 hr |
| Jan 3, 7:55 AM CST | Special Weather Statement | LMK | Adair | 35 min |
| Jan 3, 7:56 AM CST | River Flood Warning | LMK | Bourbon | 41 hr |
| Jan 3, 8:01 AM CST | River Flood Warning | LMK | Franklin | 26 hr |
| Jan 3, 8:34 AM CST | Special Weather Statement | LMK | Adair, Casey, Clinton, Cumberland, Russell | 56 min |
| Jan 3, 8:35 AM CST | Flash Flood Warning | LMK | Breckinridge, Butler, Grayson, Hardin, Ohio | 3 hr |
| Jan 3, 8:50 AM CST | Areal Flood Advisory | LMK | Adair, Allen, Anderson, Barren, Bourbon, Boyle and 19 more | 5 hr |
| Jan 3, 8:58 AM CST | River Flood Warning | LMK | Hardin, Nelson | 25 hr |
| Jan 3, 9:01 AM CST | River Flood Warning | LMK | Bullitt | 25 hr |
| Jan 3, 9:02 AM CST | Severe Thunderstorm Warning | LMK | Adair, Clinton, Cumberland, Russell | 28 min |
| Jan 3, 9:19 AM CST | Tornado Warning | LMK | Clinton | 26 min |
| Jan 3, 10:27 AM CST | Areal Flood Warning | LMK | Breckinridge, Grayson, Hardin, Meade, Ohio | 3 hr |
| Jan 3, 10:27 AM CST | Areal Flood Warning | LMK | Anderson, Bourbon, Clark, Fayette, Franklin, Harrison and 9 more | 3 hr |
| Jan 3, 10:28 AM CST | Special Weather Statement | LMK | Clinton, Cumberland, Russell | 32 min |
| Jan 3, 10:37 AM CST | Areal Flood Warning | LMK | Anderson, Bullitt, Hardin, Larue, Nelson, Spencer and 1 more | 4 hr |
| Jan 3, 10:38 AM CST | Areal Flood Warning | LMK | Butler, Edmonson, Grayson, Hardin | 3 hr |
| Jan 3, 10:53 AM CST | Areal Flood Warning | LMK | Bullitt, Hardin, Nelson, Spencer | 5 hr |
| Jan 3, 10:57 AM CST | Areal Flood Warning | LMK | Bullitt, Jefferson, Shelby, Spencer | 3 min |
| Jan 3, 11:02 AM CST | Areal Flood Warning | LMK | Bullitt, Jefferson, Shelby, Spencer | 3 hr |
| Jan 3, 11:33 AM CST | Areal Flood Warning | LMK | Breckinridge, Butler, Grayson, Hardin, Ohio | 3 hr |
| Jan 3, 12:39 PM CST | River Flood Warning | LMK | Nicholas, Robertson | 22 hr |
Nearby
Tornado Warnings in Kentucky, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.